sexologist-icon
Tablet related
I am 25 and single. Can ovral g tablet be stopped after taking 2 cycles? Because I have feeling of uneasiness and fullness in chest after taking the tablet. I take it at bedtime. The next morning turns out to be unbearable for me. The doctor had prescribed for 3 cycles. I completed one cycle. Was in mental dilemma whether to start or not for second cycle. But I started taking somehow. But the side effect is unbearable. I feel very uneasy.
98 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai
Why were you prescribed this in the first place? Please upload your reports for reference. Yes ovral G can cause acidity and queasy sensation. Consult with your gynec, the doctor will give some antacid or reduce the dosage.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.